# SDR DALA2017080506027

- Difficulty date: August 4, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 61,957 hours, 22,986 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 1560-1620
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, LEFT SIDE PLATE BS 1560 - 1620 HAS AREAS OF CORROSION ON UPPER SURFACE.  THE CORROSION WAS REMOVED. FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53, FIG 101. REMOVED & REPLACED THE SIDE PLATE IAW ER/A 373211-14MA, REV G.
